# SDR AU960078

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520N
- Propeller: Mcauly
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TM649317
- Condition: Cracked
- Location: Rt Eng Cyl Sec
- Component: Cont, TSIO520N
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER CRACKED IN AREA BETWEEN THE SPARK PLUG HOLE AND  THE EXHAUST VALVE SEAT - CRACK LENGTH 30MM (1.18IN)
